Advertisement

Periodica Mathematica Hungarica

, Volume 6, Issue 4, pp 353–355 | Cite as

Eine elementare Charakterisierung von Homöomorphismen

  • R. Z. Domiaty
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literaturverzeichnis

  1. [1]
    L. Gillman andM. Jerison,Rings of continuous functions, D. Van Nostrand Co., Inc., Princeton, N. J.-Toronto-London-New York, 1960, ix + 300 pp.MR 22 # 6994Google Scholar
  2. [2]
    Z. Semadeni,Banach spaces of continuous functions I, Monographie Matematyczne55, PWN — Polish Scientific Publishers, Warszawa, 1971, 584 pp.MR 45 # 5730Google Scholar
  3. [3]
    L. A. Steen andJ. A. Seebach Jr.,Counterexamples in topology, Holt, Rinehart and Winston, Inc., New York-Montreal, Quebec-London, 1970, xiii + 210 pp.MR 42 # 1040Google Scholar

Copyright information

© Akadémiai Kiadó 1975

Authors and Affiliations

  • R. Z. Domiaty
    • 1
  1. 1.Institut für Mathematik IIITechnische UniversitätGrazAustria

Personalised recommendations